# SDR FDKA2010070300169

- Difficulty date: July 3, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 21,156 hours, 19,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT SIGN INOP.  MX R2 NR 4 INVERTER, OPS GOOD.
